A man is being questioned by police after another suspected drugs related death in West Yorkshire.
Paramedics were called to Newstead Avenue in Fitzwilliam just before 2.30pm yesterday.
A 43-year-old man had been found unresponsive at the property.
He was taken by paramedics to Pinderfields Hospital in Wakefield for urgent medical treatment but died today.
Officers have arrested another 43-year-old man on suspicion of supplying Class A drugs.
The death is the latest in a series of drugs related fatalities across Yorkshire and the North East, including two last month in Leeds and Normanton.
They remain under investigation but are believed to be linked to deadly batches of heroin being circulated on the region’s streets.
Recent enquiries have led police to fear that dealers are deliberately contaminating Class A drugs with substances called Fentanyl and Carfentanyl - both massively more potent than street heroin.
Fentanyl, which is used to relieve pain after surgery, is 100 times more potent than street heroin.
Carfentanyl is only used on animals and is 100 times more powerful that fentanyl, meaning that only a few grains could equate to a fatal dose.
Yorkshire and Humber Regional Policing, the National Crime Agency and NHS England last week renewed their warning to drug users about the dangers posed.
It followed a raid on an illicit drugs laboratory in Morley, which was believed to be linked to the production of the contaminated heroin in circulation.
Detective Chief Inspector Stuart Spencer, said: "Following a number of deaths in the county over the past month, we are strongly urging those people who regularly use heroin and particularly those who purchase their drugs via street suppliers to be extremely cautious in relation to what they are taking.
"Typical symptoms of a Fentanyl overdose include slow and difficult breathing, nausea and vomiting, dizziness and increased blood pressure. Anyone experiencing any unusual symptoms after taking drugs should seek immediate medical attention.
"We would recommend any heroin addicts to consider making contact with drug addiction services to seek their support."
Anyone who has information about the distribution of illegal Class A drugs in West Yorkshire is asked to contact police on 101.
Alternatively information can be passed to Crimestoppers anonymously on 0800 555 111.